# SDR CA070816001

- Difficulty date: August 10, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 69,840 hours
- Engine: Allsn 501D13D
- Propeller: Allsn STCA6441
- System (JASC): 6110 · Propeller Assembly
- Part: Connector
- Condition: Unsecure
- Location: Oil Prop Filler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE NR 1 RPM UNSTABLE, REDUCED RPM TO 13,600.  AIRCRAFT DIVERTED TO NEAREST AIRPORT. ENGINE WAS SHUTDOWN IN FINAL APPROACH, DUE TO RPM REDUCTION TO 13500 RPM.  MAINTENANCE WAS SENT ON SITE AND FOUND THAT OIL PROPELLER FILLER PLUG WAS NOT SECURED PROPERLY AND ONE GALLON OF OIL HAD LEAKED OUT.   PROPELLER REFILLED AND ENGINE RUN C/O (SERVICEABLE). AIRCRAFT RETURN TO SERVICE.  (TC NR 20070816001)
